# SDR JGVR20231006002

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 14,155 hours, 9,381 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS OF THE VERTICAL STABILIZER SKINS BY MECHANICALLY BLENDING AREAS, PERFORMING NDT, AND REPORTING FOR REPAIR DISPOSITION. CLEANED, TREATED, AND PRIMED AREAS FOUND ACCEPTABLE. FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLER IN ACCORDANCE WITH TEXTRON FIELD REPAIR.
